SciELO - Scientific Electronic Library Online

 
vol.33 número3Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz functionOn Zweier I-convergent sequence spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHANDRA TRIPATHY, Binod  y  ACHARJEE, Santanu. On (γ, δ) -Bitopological semi-closed set via topological ideal. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.245-257. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300002.

In this paper we introduce a new class of generalized closed sets in bitopological space using local function, two extension operators and semi-open sets. We have also investigated some properties in subspace bitopology defining kernel and image.

Palabras clave : Topological ideals; local function; ã-operator; continuous function; irresolute function.

        · texto en Inglés     · Inglés ( pdf )